Skip to Content

Any weight gain side effects from Paxil?

Responses (1)

Anonymous 29 Sep 2011

Hi kycinater. In answer to your question. Yup! :-0) I started Paxil back in early May and its just only the past several weeks that I'm not craving food. I fill up most of the time with water and coffee. Its better, as I said, but it took some time before the craving diminshed. Aside from that, its working fairly well. My anxiety levels are down and thats a plus. best wishes to you and I hope that the paxil will help you.

kycinater 29 Sep 2011

I had been on Paxil probably 8 years ago and it was helping my anxiety very well but i gained 15 pounds really quick so i had the Dr take me off of it. I have tried probably 6 other types of anxiety meds and they are not working for me. I want to go back to Paxil but don't want the weight gain. I can't decide what to do. Thanks for your help!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions